# SDR 2008FA0000394

- Difficulty date: June 20, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DU4R2008220) DURING SCHEDULED INSPECTION, FOUND CORROSION ON FLOOR SUPPORT CABIN. STA 340, LBL 11.  (K)
